Hi my mother have a chronic Myelog. Leucemia. She found out on Jan 2011 and she start Glevic. G didnt work and yesterday they inform her that she need to change G to Tasigna 200. are there any side effect. have anyone had the same experience?
changing G to T
Posted 26 May 2011 - 06:23 AM
Don't have the exact same experience but did use Gleevec shortly for 2 weeks before changing to Tasigna. I can tell you that Tasigna had less side effects from the beginning than Gleevec. There was no bone/muscle pain with Tasigna but for the first few days I did have random headaches with Tasigna. Side effects will vary but in general they seem to be usually less with Tasigna.
Posted 26 May 2011 - 12:02 PM
Gleevec 400mg did affect my liver so I'm on 100 mg of Tasigna. I don't have any side effects. Everyone is different though. Good luck to your Mother.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users